# SDR SWAA2021052687766

- Difficulty date: May 28, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH SIDEWALL BODY FRAME GUSSET IS CRACKED AT BS 500D; STR 19R. / REMOVED AND REPLACED GUSSET IN FWD CARGO COMPARTMENT AT STA 500D STR 19R IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A7902 ID 0174 REV - A59193
